CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
Space-time finite element method for the distributed-order time fractional reaction diffusion equations 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2020, 卷号: 152, 页码: 446-465
Authors:  Bu, Weiping;  Ji, Lun;  Tang, Yifa;  Zhou, Jie
Favorite  |  View/Download:0/0  |  Submit date:2020/05/24
Distributed-order reaction diffusion equation  Space-time finite element method  Graded time mesh  Well-posedness  Error estimate  Sum-of-exponentials approximation  
Trapezoidal scheme for time-space fractional diffusion equation with Riesz derivative 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2017, 卷号: 350, 页码: 1-15
Authors:  Arshad, Sadia;  Huang, Jianfei;  Khaliq, Abdul Q. M.;  Tang, Yifa
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Fractional diffusion equation  Caputo derivative  Riesz derivative  Trapezoidal rule  
Trapezoidal Rule for Computing Supersingular Integral on a Circle 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2016, 卷号: 66, 期号: 2, 页码: 740-760
Authors:  Li, Jin;  Rui, Hongxing;  Yu, Dehao
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Supersingular integral  Composite trapezoidal rule  Error expansion  Superconvergence  Boundary element methods  
The superconvergence of composite trapezoidal rule for Hadamard finite-part integral on a circle and its application 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2010, 卷号: 87, 期号: 4, 页码: 855-876
Authors:  Zhang, Xiaoping;  Wu, Jiming;  Yu, Dehao
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
finite-part integral  composite trapezoidal rule  superconvergence  finite-part integral equation of the second kind  scattering problem  
Generalized Extrapolation for Computation of Hypersingular Integrals in Boundary Element Methods 期刊论文
CMES-COMPUTER MODELING IN ENGINEERING & SCIENCES, 2009, 卷号: 42, 期号: 2, 页码: 151-175
Authors:  Li, Jin;  Wu, Ji-ming;  Yu, De-hao
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Hypersingular integrals  trapezoidal rule  asymptotic error expansion  extrapolation algorithm  
A symplectic structure preserved by the trapezoidal rule 期刊论文
JOURNAL OF THE PHYSICAL SOCIETY OF JAPAN, 2003, 卷号: 72, 期号: 9, 页码: 2193-2197
Authors:  Tam, HW;  Wang, DL
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
symplectic structure  trapezoidal rule  Richardson's extrapolation  
EXTRAPOLATION OF NYSTROM SOLUTIONS OF BOUNDARY INTEGRAL-EQUATIONS ON NONSMOOTH DOMAINS 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 1992, 卷号: 10, 期号: 3, 页码: 231-244
Authors:  GRAHAM, IG;  LIN, Q;  XIE, RF
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30